# SDR SWIA202158034

- Difficulty date: March 18, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 308-333 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 27 FROM FS308.00 TO FS333.00 HAS MULTIPLE SPOTS OF CORROSION     (C-CHECK RO 5/3/2021)    REPLACED STRINGER 27, FS308.00-333.00 PER SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 & DRAWING SH670-31630 REV K.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
